Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Elliptic and parabolic BMO and Harnack's inequality


Author: Hugo Aimar
Journal: Trans. Amer. Math. Soc. 306 (1988), 265-276
MSC: Primary 35B05; Secondary 35Jxx, 35Kxx, 42B99
DOI: https://doi.org/10.1090/S0002-9947-1988-0927690-8
MathSciNet review: 927690
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a generalization of the John-Nirenberg lemma which can be applied to prove $ {A_2}$ type conditions for small powers of positive solutions of elliptic and parabolic, degenerate and nondegenerate operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35B05, 35Jxx, 35Kxx, 42B99

Retrieve articles in all journals with MSC: 35B05, 35Jxx, 35Kxx, 42B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1988-0927690-8
Article copyright: © Copyright 1988 American Mathematical Society